# SDR AALA984111

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT KEEL BEAM OUTER FLANGE HAD SEVERE CORROSION.  CUT OUT CORRODED AREA.  FABRICATED A FILLER PIECE FROM 7075-T6 AND A STIFFENING ANGLE FROM 7075-T6 AND INSTALLED PER SRM.  (M)
